# SDR 9613042289

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328041
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, COULD NOT CONTROL CABIN PRESSURIZATION.  DESCENDED TO FLIGHT LEVEL 8,000 FEET AND CONTINUED TO GRR.  AIRCRAFT LANDED WITHOUT INCIDENT.  DTW MAINTENANCE REPLACED BOTH OUTFLOW VALVES AND PERFORMED PRESSURIZATION CHECK, CHECKED OK.
